The equality of the Patch topology and the Ultrafilter topology: A shortcut

Authors

  • Luz M. Ruza Universidad de los Andes
  • Jorge Vielma Universidad de los Andes

DOI:

https://doi.org/10.4995/agt.2011.1696

Keywords:

Patch topology, Ultrafilter topology, Prime spectrum of a ring

Abstract

In this work R denotes a commutative ring with non-zero identity andwe prove that the patch topology and the ultrafilter topology definedon the prime spectrum of R are equal, in a different way as the givenby Marco Fontana and K. Alan Loper

Downloads

Download data is not yet available.

Author Biographies

Luz M. Ruza, Universidad de los Andes

Departamento de Matemática, Merida, Venezuela

Jorge Vielma, Universidad de los Andes

Departamento de Matem´atica, Merida, Venezuela

References

M. Atiyah and I. G. Macdonald, Introduction to commutative algebra, Addison-Wesley, 1969.

M. Fontana and K. A. Loper, The patch topology and the ultrafilter topology on the prime spectrum of a commutative ring, Comm. Algebra 36 (2008), 2917–2922. http://dx.doi.org/10.1080/00927870802110326

M. Hochster, Prime ideal structure in commutative rings, Trans. Amer. Math. Soc. 142 (1969), 43–60. http://dx.doi.org/10.1090/S0002-9947-1969-0251026-X

Downloads

How to Cite

[1]
L. M. Ruza and J. Vielma, “The equality of the Patch topology and the Ultrafilter topology: A shortcut”, Appl. Gen. Topol., vol. 12, no. 1, pp. 15–16, Apr. 2011.

Issue

Section

Articles